| Model Number |
96-2143 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/18/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised due to developed some laxity.A poly exchange was successfully performed.No wear was noted nor malalignment was present and joint line was appropriate.Doi: (b)(6) 2020 dor: (b)(6) 2021 right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.